• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“Mohammad Reza Koushesh ”

Tel:  (+98)(311) 3913646
Fax:  (+98)(311) 3912602
Home Page:  koushesh.iut.ac.ir/
Email: 

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2019 - Present
(from March 21))

Past IPM Positions

Resident Researcher, School of Mathematics
(2013 - 2019)
(till March 20, 2019 in Isfahan branch )
Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012)

Non Resident Researcher (non-resident), School of Mathematics
(2007 - 2008)


Non IPM Affiliations

Associate Professor of Isfahan University of Technology

Related Papers

1. M. R. Koushesh
Ideals in CB(X) arising from ideals in X
Studia Math. 245 (2019), 33-99  [abstract]
2. M. R. Koushesh (Joint with A. Khademi)
On closed non-vanishing ideals in CB(X) II; compactness properties
Topology Appl. 24 (2018), 125-136  [abstract]
3. M. R. Koushesh (Joint with M. Farhadi)
A Gelfand-Naimark type theorem
Topology Appl. 228 (2017), 145-157  [abstract]
4. M. Fakhar and M. R. Koushesh (Joint with M. Raoofi)
Embedding normed linear spaces into C(X)
Bull. Iranian Math. Soc. 43 (2017), 131-135  [abstract]
5. M. R. Koushesh
Connectedness modulo an ideal
Topology Appl. 214 (2016), 150-179  [abstract]
6. M. R. Koushesh
One-point connectifications
J. Aust. Math. Soc. 99 (2015), 76-84  [abstract]
7. M. R. Koushesh
Topological extensions with compact remainder
J. Math. Soc. Japan 67 (2015), 1-42  [abstract]
8. M. R. Koushesh
Embedding measure spaces
Bull. Iranian Math. Soc. 40 (2014), 125-155  [abstract]
9. M. R. Koushesh
Representation theorems for Banach algebras
Topology Appl. 160 (2013), 1781-1793  [abstract]
10. M. R. Koushesh
Representation theorems for normed algebras
J. Aust. Math. Soc. 95 (2013), 201-222, DOI: 10.1017/S1446788713000207  [abstract]
11. M. R. Koushesh
One-point extensions and local topological properties
Bull. Aust. Math. Soc. 88 (2013), 12-16  [abstract]
12. M. R. Koushesh
The Banach algebra of continous bounded functions with separable support
Studia Math. 210 (2012), 227-237  [abstract]
13. M. R. Koushesh
Connectedness modulo a topological property
Topology Appl. 159 (2012), 3417-3425  [abstract]
14. M. R. Koushesh
One-point extensions of locally compact paracompact spaces
Bull. Iranian Math. Soc. 37 (2011), no. 4, 199-228  [abstract]
15. M. R. Koushesh
A pseudocompactification
Topology Appl. 158 (2011), 2191-2197  [abstract]
16. M. R. Koushesh
Compactification-like extensions
Dissertationes Math. (Rozprawy Mat.) 476 (2011), 88 pp  [abstract]
17. M. R. Koushesh
The partially ordered set of one-point extensions
Topology Appl. 158 (2011), 509-532  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right